# SDR HALA20240411090

- Difficulty date: April 9, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N4621K
- Make and model: Airbus A330-343
- Aircraft serial: 1902
- Aircraft time: 1,478 hours, 415 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 1,482 hours, 416 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Hyd Damper
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - UPON INSPECTION OF #2 ENGINE, THE BLUE HYD SYS MOUNT BRACKET HYD PULSATION DAMPNER WAS FOUND TO BE CRACKED. REMOVED AND REPLACED BLUE HYD SYS MOUNT BRACKET HYD PULSATION DAMPNER IAW AMM 29-12-54. OPS CHECK GOOD. NO DEFECTS NOTED.
